Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tinnitus Exacerbated By Lexapro: Temporary?

Posted by linkadge on April 3, 2010, at 12:14:26

In reply to Re: Tinnitus Exacerbated By Lexapro: Temporary? Brainbeard, posted by Phillipa on April 3, 2010, at 10:55:05

escitalopram does have a blood thinning effect. Blood thiners can cause tinnitus. I wonder if getting more vitamin K might help? I.e. leafy green vegetables.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:941944
URL: http://www.dr-bob.org/babble/20100328/msgs/941976.html